# SDR MWEA010017

- Difficulty date: January 8, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 991224319
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STATION 786 RIGHT HAND BETWEEN LONGERONS 9 AND 13 HAS MISDRILLED HOLES.  FABRICATED AND INSTALLED  REPLACEMENT SHEAR TIE.
